| Model Number |
DKPI-21073-007; DKPI-11073-001 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Overheating of Device (1437); Pumping Stopped (1503); Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
Skin Burning Sensation (4540)
| Date of Event |
05/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
An initial event notification was received by sequel med tech, llc on 18-may-2026 and forwarded to millyard advanced medical products, llc on the same day.The user reported receiving a pump error alarm that they were unable to resolve.The user also reported that when they attempted to disconnect the cassette from the twiist pump, the pump was "so hot it burned" them; however, they denied any injuries due to the heat of the pump.The user further confirmed the presence of moisture inside the pump, and stated that they would revert to multiple daily injections as their backup therapy plan while awaiting a replacement pump.
Additional Manufacturer Narrative
Based on the information available for assessment, a specific cause for the reported event could not be determined.Investigation into the reported event remains ongoing and a supplemental report will be filed once results are available.The current version of the twiist automated insulin delivery system user guide provides information regarding system alarms and the recommended actions associated with them.Users are also instructed to have a backup insulin therapy available at all times.